Thanks for your replies, and yes I am a hiker, having lived in Colorado for 30 years. I was scheduled to do a hike today but the Lexapro has got me feeling weird physically so I cancelled.
My doctor assured me that these side effects would leave in 1-2 weeks. I actually thought I felt a little better yesterday, not quite as spacey. It's good to know there's relief ahead!
This is a short term treatment plan for me because my depression has been brought on by the death of my wife 7 months ago and my therapist thought I needed something for 6-12 months. I've never had depression in my life but this event took everything out of me...
hi snookums - i have been on lexapro for a little over a year and although the first month or so was up and down with various side affects, most of which were better then the major depression i was dealing with in the first place, i would go through them again to feel as good as i do today. i am 45 yrs old and have been depressed most of my adult life. this is the first time i can remember ever feeling almost normal. i still have my ups and downs but i am more level then not. if lexapro is the right drug for you give it time to work you won't regret it.
good luck and good health
Thanks everybody the kind comments...and your words of encouragement. I actually have met a wonderful lady that I am planning a long-term future with and she has been incredibly understanding. But I also know I have to take care of this grief process and depression before I can be a viable husband. Thank God she understands this and is supportive.
This is day 10 with the lexapro and I've been experiencing major mood swings day to day. Monday I was on top of the world, Tuesday in the dumps, Wednesday in between, and today I feel reasonably good. I still have no appetite and a bit of nervousness but that's it. Is it normal to be all over the place like this?? I guess it beats being down all the time...I just never know what to expect.
Thanks again everybody, I really enjoy this forum and your support. God Bless!
I Started taking lexapro for aniexty last eight days ago. For the first five days i felt awful but now I'm feeling much better and finally am starting to feel like my old self again. Stick with them cause it takes a while to get into your system.
Best of luck
Post Edited By Moderator (els) : 7/24/2006 9:41:39 AM (GMT-6)
Post Edited By Moderator (Victoria) : 8/24/2006 11:06:07 AM (GMT-6)